An analogue of weyl’s formula for unbounded domains III. an epilogue

Andrew Majda, James Ralston

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)725-731
Number of pages7
JournalDuke Mathematical Journal
Volume46
Issue number4
DOIs
StatePublished - 1979

Fingerprint

Unbounded Domain
Analogue

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An analogue of weyl’s formula for unbounded domains III. an epilogue. / Majda, Andrew; Ralston, James.

In: Duke Mathematical Journal, Vol. 46, No. 4, 1979, p. 725-731.

Research output: Contribution to journalArticle

Majda, Andrew ; Ralston, James. / An analogue of weyl’s formula for unbounded domains III. an epilogue. In: Duke Mathematical Journal. 1979 ; Vol. 46, No. 4. pp. 725-731.
@article{dedd8ccfcd0c419587085dc45227a744,
title = "An analogue of weyl’s formula for unbounded domains III. an epilogue",
author = "Andrew Majda and James Ralston",
year = "1979",
doi = "10.1215/S0012-7094-79-04636-2",
language = "English (US)",
volume = "46",
pages = "725--731",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "4",

}

TY - JOUR

T1 - An analogue of weyl’s formula for unbounded domains III. an epilogue

AU - Majda, Andrew

AU - Ralston, James

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972562521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972562521&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-79-04636-2

DO - 10.1215/S0012-7094-79-04636-2

M3 - Article

VL - 46

SP - 725

EP - 731

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 4

ER -